Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Need Advice on Withdraw symptoms
anoama posted:
Hello! I've decided to quit smoking, yet again. The things that made me start smoking again last time I tried to quit were severe headaches and the muscles in my face would tense up and I would find myself clenching my teeth a lot. Does anyone have any advice on how to make these withdraw symptoms less terrible??? Thanks for any help!! Angie
Jonathan Foulds, PhD responded:
Severe headaches are not a typical nicotine withdrawal symptom and neither is severe facial tension...but everyone is different. Is it possible you are taking some medication, or drinking alot of caffeine? The metabolism of some drugs (including caffeine) slows down byabout 50% when you quit smoking... giving you higher blood levels of that drug. On the other hand, if you quite caffeine at the same time as cigarettes, that could cause the headaches. General advice for treating nicotine withdrawal is to use nicotine replacement therapy (like nicotine patch, gum or lozenge).

Helpful Tips

Might glucose help smokers to quit?Expert
We all know that when you stop smoking your appetite increases, and often people get a particular craving for sweet foods. It seems as ... More
Was this Helpful?
21 of 26 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.